{"product_id":"numark-fexofenadine-120mg-30-tablets","title":"Numark Fexofenadine 120mg 30 Tablets","description":"\u003ch2\u003eProduct features\u003c\/h2\u003e\n\u003cp\u003e##features##\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eRelieves symptoms of hay fever and seasonal allergies\u003c\/li\u003e\n\u003cli\u003eHelps reduce sneezing, itching, and runny nose\u003c\/li\u003e\n\u003cli\u003eSupports daily relief from allergic reactions\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e##end-features##\u003c\/p\u003e\n\u003ch2\u003eProduct description\u003c\/h2\u003e\n\u003cp\u003e\u003cb\u003eAn antihistamine tablet designed to relieve symptoms of hay fever and allergic reactions.\u003c\/b\u003e\u003c\/p\u003e\n\u003cp\u003eNumark Fexofenadine 120mg Tablets are formulated to provide effective relief from the symptoms of seasonal allergic rhinitis, commonly known as hay fever. The antihistamine works by blocking the effects of histamine, a substance released during allergic reactions that can cause symptoms such as sneezing, itching, watery eyes, and a runny nose. Taken once daily, the tablets help manage allergy symptoms so you can continue with daily activities more comfortably. The convenient tablet format allows for simple use as part of your allergy management routine.\u003c\/p\u003e\n\u003ch3\u003eFeatures of Numark Fexofenadine 120mg Tablets\u003c\/h3\u003e\n\u003cul\u003e\n\u003cli\u003eTablet formulation containing fexofenadine hydrochloride\u003c\/li\u003e\n\u003cli\u003eNon-drowsy antihistamine treatment\u003c\/li\u003e\n\u003cli\u003eDesigned for once daily dosing\u003c\/li\u003e\n\u003cli\u003eSuitable for managing seasonal allergies\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e##accordion-start##\u003c\/p\u003e\n\u003ch4\u003eSpecifications\u003c\/h4\u003e\n\u003cul\u003e\n\u003cli\u003e30 tablets\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e##accordion-item-end##\u003c\/p\u003e\n\u003ch4\u003eSuitable for\u003c\/h4\u003e\n\u003cul\u003e\n\u003cli\u003eAdults and children aged 12 years and over\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e##accordion-item-end##\u003c\/p\u003e\n\u003ch4\u003eWarnings and cautions\u003c\/h4\u003e\n\u003cul\u003e\n\u003cli\u003eDo not exceed the stated dose\u003c\/li\u003e\n\u003cli\u003eConsult a doctor if symptoms persist\u003c\/li\u003e\n\u003cli\u003eDo not use if allergic to fexofenadine\u003c\/li\u003e\n\u003cli\u003eKeep out of reach of children\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e##accordion-item-end##\u003c\/p\u003e\n\u003ch4\u003eHow to use\u003c\/h4\u003e\n\u003col\u003e\n\u003cli\u003eTake one tablet once daily with water.\u003c\/li\u003e\n\u003cli\u003eFollow the dosage instructions provided with the medicine.\u003c\/li\u003e\n\u003c\/ol\u003e\n\u003cp\u003e##accordion-item-end##\u003c\/p\u003e\n\u003ch4\u003eIngredients\u003c\/h4\u003e\n\u003cp\u003eActive ingredient: Fexofenadine hydrochloride 120mg. Contains additional tablet formulation ingredients. Please refer to the packaging for the full ingredient list.\u003c\/p\u003e\n\u003cp\u003e##accordion-item-end##\u003c\/p\u003e\n\u003cp\u003e##delivery-accordion##\u003c\/p\u003e\n\u003cp\u003e##accordion-end##\u003c\/p\u003e","brand":"Numark","offers":[{"title":"Default Title","offer_id":54701757399308,"sku":"0164884","price":7.65,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0257\/1046\/0991\/files\/0164884.webp?v=1773398949","url":"https:\/\/lloydspharmacy.com\/products\/numark-fexofenadine-120mg-30-tablets","provider":"LloydsPharmacy","version":"1.0","type":"link"}